Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 211, NWS Jackson, MS

April 14, 2016Morehouse Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2016, 9:12 AM CDT for Morehouse Parish, Richland Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2016, 9:12 AM CDT (14:12 UTC)
Expired
Apr 14, 2016, 9:34 AM CDT
In force
22 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morehouse Parish, LA, Richland Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 176 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 2.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS54 KJAN 141412
SVRJAN
LAC067-083-141515-
/O.NEW.KJAN.SV.W.0211.160414T1412Z-160414T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
912 AM CDT THU APR 14 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 1015 AM CDT

* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWARTZ...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
           TO ROOFS...SIDING...AND TREES.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL RICHLAND AND SOUTHWESTERN MOREHOUSE PARISHES...
  INCLUDING THE FOLLOWING LOCATIONS: OAK RIDGE AND COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 9195 3274 9161 3270 9164 3269 9162
      3267 9163 3267 9160 3253 9159 3252 9190
      3261 9193 3263 9192 3265 9192 3265 9191
      3266 9191 3267 9193 3266 9194
TIME...MOT...LOC 1412Z 264DEG 13KT 3261 9188

HAIL...1.00IN
WIND...60MPH

$$

19
1 follow-up statement
613 
WWUS54 KJAN 141434
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
934 AM CDT THU APR 14 2016

LAC067-083-141444-
/O.CAN.KJAN.SV.W.0211.000000T0000Z-160414T1515Z/
RICHLAND LA-MOREHOUSE LA-
934 AM CDT THU APR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RICHLAND AND
SOUTHWESTERN MOREHOUSE PARISHES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER...SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3270 9195 3274 9161 3270 9164 3269 9162
      3267 9163 3267 9160 3253 9159 3252 9190
      3261 9193 3263 9192 3265 9192 3265 9191
      3266 9191 3267 9193 3266 9194
TIME...MOT...LOC 1432Z 264DEG 13KT 3262 9178 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:51 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Apr 14, 4:51 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
451 AM CDT THU APR 14 2016

.DISCUSSION...

TODAY THROUGH FRIDAY NIGHT...

VERY MOIST BOUNDARY LAYER CONDITIONS AND COOL NORTHEAST FLOW ARE
LEADING TO FOG IN THE PINE BELT REGION - CURRENTLY MONITORING FOR
PATCHY DENSE FOG POTENTIAL IN THE NEXT FEW HOURS. FOR NOW THERE IS
JUST ENOUGH MIXING TO KEEP VISIBILITY ABOVE A QUARTER MILE.

LATER TODAY...MODEST LIFT ASSOCIATED WITH AN UPPER LOW COMBINED WITH
AN UNSTABLE AIRMASS AND SUBSTANTIAL DEEP LAYER SHEAR WILL RESULT IN A
LIMITED THREAT FOR A FEW SEVERE STORMS IN THE ARKLAMISS. WHILE THE
FORECAST AREA IS CURRENTLY VOID OF CONVECTIVE PRECIPITATION...MOST
GUIDANCE INDICATES THAT INCREASING CYCLONIC FLOW AND LOW LEVEL WARM
ADVECTION ON THE SOUTHERN PERIPHERY OF THE UPPER LOW WILL PROVIDE
SUFFICIENT LIFT AND MOISTURE TO INITIATE THUNDERSTORM
ACTIVITY...ESPECIALLY BY THE AFTERNOON.

LOW LEVEL FLOW IS NOT STRONG...BUT EFFECTIVE DEEP LAYER BULK SHEAR
OF ~35KTS SHOULD HELP TO ORGANIZE CLUSTERS OF STORMS AND PERHAPS
GENERATE A FEW DISCRETE CELLS. COLD AIR ALOFT WILL RESULT IN STEEP
LAPSE RATES IN THE HAIL PRODUCING LAYER. THE GFS INDICATES LOW...BUT
NOT INSIGNIFICANT...LARGE HAIL PARAMETER AND SHIP VALUES. WILL
INDICATE A LIMITED THREAT TODAY IN THE HWO/GRAPHICS FOR MARGINALLY
SEVERE HAIL AND SOME WIND GUST POTENTIAL GIVEN THE STRONG DEEP LAYER
FLOW AND POTENTIAL STORM ORGANIZATION. CONFIDENCE IN RAINFALL IS
RATHER LOW TODAY DUE TO UNCERTAIN MESOSCALE INFLUENCES AND POTENTIAL
SFC FOCI...BUT PERSISTENT AREAS OF LIFT COULD SUPPORT SOME LOCALLY
HEAVY RAIN AREAS.

AS WE GO INTO TONIGHT AND FRIDAY...LIFT ASSOCIATED WITH THE
MEANDERING UPPER LOW WILL WEAKEN AS WILL INSTABILITY. SIGNIFICANT
RAINFALL WILL BE POSSIBLE TONIGHT WITH A TREND TOWARD LOWER RAIN
CHANCES WITH TIME. BY THE TIME WE GET TO FRIDAY NIGHT...MOST RAIN
CHANCES WILL HAVE ENDED. TEMPERATURES WILL CONTINUE TO BE SEASONABLY
MILD THROUGH THE NEAR TERM...AND DIURNAL RANGES WILL BE A LITTLE LESS
THAN NORMAL DUE TO THE CONSIDERABLE CLOUDINESS/PRECIP. /EC/

SATURDAY THROUGH WEDNESDAY...

WE WILL HAVE AN INTERESTING UPPER PATTERN AS WE START WITH A REX
BLOCK OVER THE EASTERN CONUS...WHICH WILL TRANSITION TO A HIGHER
LATITUDE OMEGA BLOCK EARLY NEXT WEEK. THIS WILL KEEP A SLOW MOVING
UPPER TROUGH OVER THE WESTERN CONUS AT BAY. WITH THIS PATTERN STILL
LOOKING AT A MOSTLY DRY CONDITIONS OVER THE ARKLAMISS FOR THE
WEEKEND INTO EARLY NEXT WEEK.

AS THE REX BLOCK PATTERN TRANSITIONS INTO AN OMEGA BLOCK THIS
WEEKEND...THE UPPER LEVEL RIDGE WILL GENERALLY BECOME FIXED ALONG
THE MS RIVER VALLEY. HIGHER HEIGHTS AND SUBSIDENCE ASSOCIATED WITH
THIS RIDGE POSITION SHOULD ENSURE MOSTLY DRY AND CONTINUED MILD DAYS
AND COOL NIGHTS FOR THE ARKLAMISS GOING FROM THE WEEKEND INTO
MONDAY. KEPT ANY LOW CHANCES OF RAIN MAINLY WEST OF THE MS RIVER FOR
SUNDAY NIGHT THROUGH MONDAY NIGHT. AS WE MOVE INTO THE MIDDLE OF THE
WORK WEEK THE PATTERN WILL TRANSITION AS THE UPPER TROUGH WILL BE
SQUEEZED OUT BY TWO BLOCKING RIDGES ON EITHER SIDE OF THE FEATURE.
THIS WILL BECOME AN HIGH OVER LOW BLOCK OVER THE WESTERN HALF OF THE
CONUS. THERE WILL BE AN ACTIVE SOUTHERN STREAM TO THE SOUTH WITH A
SERIES OF DISTURBANCES PUSHING THROUGH. THE ECMWF AND GFS BOTH BRING
A DISTURBANCE INTO THE REGION FOR TUESDAY INTO WEDNESDAY. OUR RAIN
CHANCES WILL CONTINUE INTO THE WEEKEND AS A SERIES OF DISTURBANCES
CONTINUE TO MOVE INTO THE SOUTHERN STREAM. /17/

&&

.AVIATION...VERY POOR FLYING CONDITIONS ARE EXPECTED FOR MUCH OF THE
NEXT 24 HOURS DUE TO LIFR/IFR CIGS . FOG IS A CONCERN THIS MORNING
PARTICULARLY IN THE HBG/MEI CORRIDOR...EXPECT THIS TO MIX OUT
MID/LATE MORNING. LATER TODAY...EXPECT MORE SHRA/TSRA TO DEVELOP WITH
THE POTENTIAL FOR HAIL IN ANY STRONGER STORMS. /EC/

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  58  67  56 /  72  63  46  15
MERIDIAN      72  56  64  54 /  71  63  53  20
VICKSBURG     72  59  71  57 /  63  57  39  11
HATTIESBURG   72  59  69  57 /  76  60  38  20
NATCHEZ       72  60  72  58 /  61  49  39  13
GREENVILLE    71  58  70  55 /  66  52  20  13
GREENWOOD     70  57  68  55 /  64  58  29  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

/EC/17/
Hazardous weather outlook, Apr 14, 5:21 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT THU APR 14 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-053-
059-060-151030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
521 AM CDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS MORNING AND
AFTERNOON. A FEW OF THE STORMS COULD BECOME SEVERE AND CAPABLE OF
PRODUCING HAIL TO THE SIZE OF QUARTERS...AND PERHAPS DAMAGING WIND
GUSTS AS WELL. STORMS SHOULD DIMINISH IN COVERAGE AND INTENSITY AS
WE GO INTO THE EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

MSZ043>046-048>052-054>058-061>066-072>074-151030-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
521 AM CDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY

FOG
THREAT...LIMITED
TIMING...TODAY

AREAS OF FOG WILL CONTINUE UNTIL ABOUT MID MORNING. SOME OF THE FOG
WILL BE LOCALLY DENSE AT TIMES WITH VISIBILITY DROPPING TO NEAR A
QUARTER OF A MILE.

LATER THIS MORNING...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
CONTINUE INTO THE AFTERNOON. A FEW OF THE STORMS COULD BECOME SEVERE
AND CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS...AND PERHAPS
DAMAGING WIND GUSTS AS WELL. STORMS SHOULD DIMINISH IN COVERAGE AND
INTENSITY AS WE GO INTO THE EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FOG*
EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO.
SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE LIKELY.
ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE
 POSSIBLE.
LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 14, 8:37 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
837 AM CDT THU APR 14 2016

LAZ007-141415-
MOREHOUSE LA-
837 AM CDT THU APR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOREHOUSE PARISH
THROUGH 915 AM CDT...

AT 836 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SWARTZ...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS. OAK RIDGE AND
COLLINSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3277 9160 3271 9163 3268 9162 3262 9166
      3261 9172 3256 9174 3257 9181 3252 9184
      3254 9189 3252 9190 3255 9192 3261 9193
      3266 9191 3266 9194 3271 9197 3270 9202
      3271 9204 3270 9204 3269 9205 3271 9206
TIME...MOT...LOC 1336Z 265DEG 15KT 3263 9200

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:37 AM CDTSpecial Weather StatementJANMorehouse38 min
Apr 14, 9:43 AM CDTSpecial Weather StatementJANRichland47 min
Apr 14, 10:00 AM CDTSpecial Weather StatementJANFranklin30 min
Apr 14, 10:20 AM CDTSpecial Weather StatementJANTensas25 min
Apr 14, 10:30 AM CDTSpecial Weather StatementJANMadison45 min
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANTensas65 min
Apr 14, 10:54 AM CDTSevere Thunderstorm WarningJANMadison81 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.